[Acute respiratory distress syndrome due to pneumonitis following intrathecal methotrexate administration].
Аннотация
INTRODUCTION
Methotrexate, given orally or systemically, is associated with pneumonitis in 7% of cases.
CASE REPORT: This case report describes acute respiratory distress syndrome, due to diffuse pneumonitis, in a patient with malignant non-Hodgkin's lymphoma being treated with combination chemotherapy which included doxorubicin, cyclophosphamide, bleomycin, vindesin and intrathecal methotrexate with G-CSF (filgrastine- Neupogen). The clinical course, the lack of an identifiable infectious agent and the complete response to corticosteroids suggested a drug-induced cause. After ruling out the other chemotherapy agents, methotrexate was considered to be the causal agent. The unusual feature of this case was that pneumonitis developed after intrathecal administration of methotrexate.
CONCLUSION
Methotrexate-associated respiratory complications can occur with whichever route the drug is administered.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.